manuscripta mathematica

, Volume 104, Issue 3, pp 325–331 | Cite as

Defect of a nodal hypersurface

  • Sławomir Cynk


In this note we give formulas for the Hodge numbers of a nodal hypersurface in a smooth complex projective fourfold.

Mathematics Subject Classification (2000): Primary 14B05, 14J30; Secondary 32B10 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 2001

Authors and Affiliations

  • Sławomir Cynk
    • 1
  1. 1.Instytut Matematyki UJ, ul. Reymonta 4, 30-059 Kraków, Poland.¶e-mail:¶Current address: Instytut Matematyczny PAN, ul. Śniadeckich 8, Warszawa, PolandPL

Personalised recommendations